# SDR FDEA202504280684

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,771 hours, 29,240 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: F24967
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E

## Discrepancy

FOLLOWING RIGHT ENGINE START, FLIGHT CREW NOTICED  YELLOW FLASH ON RIGHT SIDE OF AIRCRAFT AS WELL AS  LOSS OF N1 INDICATION ALONG WITH SMELL OF JET FUEL.  NO FIRE WARNING WAS PRESENT ON EICAS.  ENGINE WAS  KEPT RUNNING FOR A SHORT TIME, BEFORE SHUTTING DOWN  BY USE OF QRC AND QRH BACK COVER ENGINE FIRE ON  GROUND CHECKLIST.  GROUND CREW REPORTED SOME FIRE  STILL PRESENT IN ENGINE CORE SO FIRE BOTTLE 1 WAS  DISCHARGED.  SUBSEQUENTLY, AMT CONNECTED VIA  HEADSET AND RECOMMENDED MOTORING ENGINE.  MOTORING  WAS ACCOMPLISHED AND SITUATION WAS STABILIZED AS  CFR RESPONSE ARRIVED.  POOLED FUEL IN ENGINE WAS  STILL BURNING SO FIRE TRUCK SPRAYED WATER INTO  ENGINE.  FIRE WAS THEN EXTINGUISHED AND AIRCRAFT  WAS TOWED BACK INTO GATE. EMERGENCY  DECLARED.   AMM: 73-21-01-4  REPLACED FUEL CONTROL PER REFERENCE ABOVE. REQUIRES  LEAK CHECK AND OPS RUN.   AMM: 71-00-00-2  NO LEAKS NOTED ON DRY/WET MOTOR PER REFERENCE  ABOVE.  OPS NORMAL FOR ENGINE START AND IDLE FOR 5  MINUTES.  OPS NORMAL AT THIS TIME. PREPPING FOR  POWER RUN AT THIS TIME.  AMM: 71-00-00-5  ENGINE RUN CHECKED NORMAL. ALL PARAMETERS WITHIN  LIMITS AT THIS TIME PER REFERENCE ABOVE.  ACFT OK  FOR SERVICE
